BibTeX record journals/ijcm/Xu18

download as .bib file

@article{DBLP:journals/ijcm/Xu18,
  author    = {Yufeng Xu},
  title     = {Quenching phenomenon in a fractional diffusion equation and its numerical
               simulation},
  journal   = {Int. J. Comput. Math.},
  volume    = {95},
  number    = {1},
  pages     = {98--113},
  year      = {2018},
  url       = {https://doi.org/10.1080/00207160.2017.1343473},
  doi       = {10.1080/00207160.2017.1343473},
  timestamp = {Tue, 06 Feb 2018 15:03:46 +0100},
  biburl    = {https://dblp.org/rec/journals/ijcm/Xu18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics